Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1376543

author
Cordier, Jean-Marc and Porter, Timothy
title
Homotopy coherent category theory
year
1997
journal
Transactions of the American Mathematical Society
volume
349
number
1
pages
1–54
url
http://dx.doi.org/10.1090/S0002-9947-97-01752-2
MathSciNet
MR1376543
DOI
doi:1376543

@article{MR1376543,
    AUTHOR = "Cordier, Jean-Marc and Porter, Timothy",
    TITLE = "Homotopy coherent category theory",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "349",
    YEAR = "1997",
    NUMBER = "1",
    PAGES = "1--54",
    ISSN = "0002-9947",
    MRCLASS = "55U35 (18A30 18A40 55P55 55U10)",
    MRNUMBER = "1376543",
    MRREVIEWER = "Kathryn P. Hess",
    DOI = "10.1090/S0002-9947-97-01752-2",
    URL = "http://dx.doi.org/10.1090/S0002-9947-97-01752-2"
}

      

This item is never cited.